# SDR F06007

- Difficulty date: January 29, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 12,622 hours, 11,829 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500116
- Part serial: 8652
- Condition: Smoke
- Location: Cockpit
- Part time: 11,913 hours, 11,284 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED A STRONG ELECTRICAL SMELL OF SMOKE DURING DESCENT AND ON THE GROUND IN FLIGHT DECK.  MAINTENANCE REMOVED AND REPLACED WINDSHIELD.
